# SDR CALA2013092600698

- Difficulty date: September 25, 2013
- Submitted: September 26, 2013
- Operation: Air carrier
- Aircraft: N37263
- Make and model: Boeing 737824
- Aircraft serial: 31583
- Aircraft time: 41,700 hours, 13,393 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400110
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLETED C SCAN FOUND CRACK ON LT HORIZONTAL STAB LOWER SIDE AT STA 129.50 APPROXIMATELY 6 INCHES FWD OF PATCH, 16 INCHES AFT OF FWD SPAR. INSTALLED REPAIR IAW SRM 55-10-01 REPAIR 11.
